# SDR SWIA202163346

- Difficulty date: October 25, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CLIP CORRODED AT STGR 17. LOCATED AT CENTER LINE OF DOOR.   (C CHECK RO 12/28/2021)   REMOVED AND REPLACED CLIP ON SERVICE DOOR WITH NEW CLIP PN: 601R38304-317 AT DATUM 17 AND FS. 334 IAW CRJ 200 SRM 51-42-06 AND REF: DWG: 601R38304 REV: BN. SEE CONTINUATION CARD FOR DETAILS.
